U.S. doctors online nowAsk doctors free
Lebanon
A 18-year-old male asked:

Is it safe to take ritalin and strattera and zoloft and wellbutrin (bupropion) and omega 3 with ginko biloba together ?

2 doctor answers9 doctors weighed in
Dr. Tanya Russo
Pediatrics 26 years experience
Polypharmacy: Two stimulants + two antidepressants + two supplements is a lot of chemical! A physician and/or pharmacist should review this regimen and the doses. Ginko can enhance the effects of some antidepressants so dose modification may be in order. Many of these products are metabolized by the liver, so monitoring of your liver functions would be wise.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Patricia Foster
Psychiatry 45 years experience
Technically I see only Ritalin as a stimulant, but agree with and like the rest of what you say :)
May 22, 2015
Dr. Carla Enriquez
Pediatrics 51 years experience
Questionable safety: Sertraline (Zoloft) decreases the effectiveness of methylphenidate (Ritalin) because it increases the liver breakdown of Ritalin, so it may be less effective. Wellbutrin, (bupropion) Strattera, and methylphenidate can augment the cardiac side effects of each drug. These sorts of combinations should be managed by a doctor knowledgeable in pharmacology and clinical medicine.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.